# SDR DXTA2025071404195

- Difficulty date: July 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N812QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000048
- Aircraft time: 4,748 hours, 2,727 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Sensor
- Condition: Faulted
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB FUEL SCAV FAIL L CAS APPEARED AND THEN EXTINGUISHED AT LEVEL OFF FOR CRUISE. MAYBE 5 MINUTES LATER THE CAS REAPPEARED AND REMAINED UNTIL WE FOLLOWED THE QRH PROCEDURE WHICH HAS THE BOOST PUMPS BEING TURNED ON. CAS REMAINED EXTINGUISED FOR REST OF FLIGHT. CORRECTIVE ACTION: WAS ADVISED NO RECENT HISTORY. POWERED AIRCRAFT AND PERFORMED ARES DOWNLOAD AND SUBMITTED FOR REVIEW. TEAM 700 WENT THROUGH THE ARES DATA SUBMITTED. LOOKS LIKE ROOT ISSUE HERE IS A PROBLEM WITH THE LOW-LEVEL SENSOR SL002. THIS IS THE SENSOR THAT TELLS THE #1 FLCU THERE IS A LOW LEVEL IN THE TANK. THE #1 FLCU COMMUNICATES WITH THE AVIONICS TO POST THE "FUEL LEVEL LOW L" CAS MESSAGE. THE "FUEL SCAV FAIL L" CAS MESSAGE IN THIS INSTANCE IS A RESULT OF THE FIRST LOW LEVEL CONDITION. THE AIRPLANE EXPECTS THE FUEL SCAVENGE SYSTEM TO BE ON IN AN ACTUAL LOW-LEVEL CONDITION AND IT WAS NOT BECAUSE IT USES A SECOND LOW LEVEL SENSOR THAT WAS INDICATING CORRECTLY. THE FIRST LOW LEVEL INDICATION WAS JUST AS THE CREW WAS FINISHING THEIR CLIMB. IT THEN OCCURRED BRIEFLY A FEW MINUTES LATER, AND THEN EVEN LATER ON AS THE AIRPLANE WAS IN STRAIGHT AND LEVEL FLIGHT AND BEGINNING THEIR DESCENT. THIS IS LIKELY GOING TO BE A BAD SENSOR SL002. OUT OF DUE DILIGENCE, INSPECT THE HARNESS AND CONNECTION GOING TO FLCU #1 AND THE SENSOR AS WELL. YOU WILL SEE TWO IDENTICAL SENSORS IN THAT AREA WHEN YOU OPEN THE FUEL TANK. THE ONE IN QUESTION IS MOUNTED VERTICALLY RELATIVE TO THE AIRPLANE.". CONTACTED MCC AND PLACED REQUIRED PARTS ON ORDER. POWERED AIRCRAFT AND STARTED LH AND RH ENGINES PER CE700 AFM AND ALLOWED TO RUN FOR 15 MINUTES NOTING NO FUEL FAULTS. SHUTDOWN ENGINES AND POWERED DOWN AIRCRAFT AS REQUIRED. CONTACTED SIGNATURE AND SETUP SINGLE POINT DEFUELING AS REQUIRED. PERFORMED SINGLE POINT DEFUELING JAW CE700 AMM 12-10-15. PERFORMED SUMPING PROCEDURE FOR REMAINING RESIDUAL FUEL JAW 12-10-15. HAD AIRCRAFT RELOCATED TO ATLANTIC AVIATION HANGAR FOR FURTHER MAINTENANCE. GAINED ACCESS TO FLCU AS REQUIRED AND DISCONNECTED PY020 REF CE700 AMM 28-40-15. PERFORMED WIRE CHECK OF THE FUEL LOW LEVEL SENSOR SL002 WITH NO DEFECTS NOTED. GAINED ACCESS TO INBOARD FUEL PANELS AS REQUIRED. REMOVED FUEL PANEL 161CB IAW AMM 06-40- 27. PERFORMED GVI OF WIRING AND SENSOR WITH NO DEFECTS NOTED. CONTACTED MCC AND WAS ADVISED TO PROCEED WITH SENSOR REPLACEMENT. REMOVED SUSPECT FAULTY FUEL LOW LEVEL SENSOR SL002 P/N: 722888-1-0 S/N: 00788 AND INSTALLED NEW CONDITION LOW LEVEL SENSOR IAW AMM 28-40-20. REINSTALLED FUEL PANEL 161CB USING LEA NEW SEAL  IAW AMM 06-40-27. PERFORMED FUEL LOW LEVEL SENSOR POST MAINTENANCE CHECKS IAW CE700 AMM 28-40-20 WITH NO DEFECTS NOTED USING ORIGINAL FUEL PULLED OFF AIRCRAFT. POWERED AIRCRAFT AND STARTED THE LT & RT ENGINES IAW AFM WITH NO DISCREPANCIES NOTED. ALLOWED ENGINES TO RUN FOR 10 MINUTES AND THEN SHUTDOWN BOTH ENGINES AND POWERED DOWN THE AIRCRAFT. CONTACTED MCC AND WAS ADVISED NO FURTHER ACTION REQUIRED.
